It's been three weeks now and having side effects like some night don't sleep good hot flashes headache dizziz sore muscles tired nausea just wondering how long should I tolerate this does your body adjust to it the reason I'm taking it its for bladder problems and dry vagina it work for that but the side effects are hard any experience this thanks
The estrodial gel did nothing for my hormonal problems and from what you are describing, it doesn't sound like you are getting enough estrogen. Did you not have any hot flashes or lack of sleep before you took the estradiol gel? You could try an estrogen patch instead which doesn't go through your liver. It gives you a nice even amount of estrogen. Good luck.
Hi, these side effects are known to be potential symptoms when taking Prometrium. Some of them are classed as serious, so i would urge you to speak to your doctor about this asap. He may need to review your use of this medication. Check out the link below...
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2014 • 1 answer
Posted 18 Oct 2014 • 13 answers
Posted 9 Mar 2015 • 1 answer
Posted 1 Mar 2016 • 0 answers
Posted 30 Jun 2017 • 2 answers